# SDR P5CA2015041600021

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 62,232 hours, 10,241 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 9
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FOUND NR 9 TIRE MAIN WHEEL TIRE BURST, R & R NR 9 WHEEL ASSY IAW MM 32-45-01, ALSO PERFORMED A CHAPTER 5 INSPECTION ON LOG PAGE 692768, ITEM 7 IAW MM 05-51-34.
